Display Settings:

Format

Send to:

Choose Destination
See comment in PubMed Commons below
An Esp Pediatr. 1989 Jul;31(1):49-53.

[Adverse reactions caused by drugs in pediatrics].

[Article in Spanish]

Author information

  • 1Servicio de Pediatría, Hospital Universitario, Granada.

Abstract

The present study describes the results obtained in a screening program aimed at detecting adverse reactions to medication in children aged 1-8 years admitted to the Pediatrics Service of the University of Granada Hospital (Spain). The program is based on monitoring the patients for a period of 12 months. Of a total of 597 patients, adverse reactions were recorded in 4.4%. Within this group the reactions were classified as confirmed in 33.3%, probable in 30% and possible in 36.6%. Based on organs and systems, the CNS was most frequently affected (40%), followed in decreasing order by the digestive (37%) and cardiovascular systems (10%), skin (10%) and endocrine system (3%). The drugs most frequently involved were bronchodilators (40%), antibiotics (30%) and antiepileptics (20%). Among risk factors, polytherapy, hospitalization time and type of drug administered were the most important.

PMID:
2529806
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Write to the Help Desk